# SDR DALA2025021901244

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0812835) POWER RECEPTICLE FWD EDGE CRACKED. ACCOMPLISHED REPAIR AT EXT PWR RECPT DOOR IAW B737 SRM 53-10-15-2R PROCEDURE 5 REPAIR 5.
